Me and my girlfriend got stupid enough to have sex unprotected on Sep 04, her 9th day (her cycle is usually 30+ days). Although I pulled out, we took ECP (called Postinor-1) immediately 30-45 minutes later.
She got period-like bleeding at Sep 09 (about five days after she took the pill), from her perspective the bleeding is almost identical to her period bleeding. After researching I found that this is called "withdrawal bleeding".
I have read pretty much everything that can be found on the internet. Some people said that if the bleeding occurred then the case of pregnancy is ruled out. Is this information reliable ? And we obviously will take a pregnancy test but how long after intercourse/planB should the result be accurate ? Can this bleeding can be viewed as a 'reset' of her cycle ? Any light on the current situation means world to us.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.